# SDR SWAA2022121374145

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS794 RBL22 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED DAMAGED AFT CARGO BAY ANGLE UNDER SHIELD BS767 TO BS794 RBL 22 WL 156 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW ANGLE UNDER SHIELD BS767 TO BS794 RBL 22 WL 156 PER SRM 51-40-05-0G-0 AND DWG 146A8123 OK TO INSTALL;[06] VERIFIED STEP 5. OK TO INSTALL;[07] INSTALLED ANGLE UNDER SHIELD BS767 TO BS794 RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A8123;[08] VERIFIED CORRECTIVE ACTION 7 AND VERIFIED MEASUREMENT TABLE;[09] VERIFIED JOB COMPLETED
